| Model Number |
SRLP-300 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side exchange with no complaint against the device.Later, healthcare professional reported right side rupture discovered during surgery.Healthcare professional additionally noted their belief that the "ruptured device on the right side was likely responsible for capsular contracture [baker grade unknown] on that side." total capsulectomy was performed on the right side.Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: suspected rupture on contralateral side, right side rupture discovered during surgery; capsular contracture.